Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 1, Pages 7-16
http://dx.doi.org/10.1155/S1173912600000018

Construction of J-variate distribution functions and applications to discrete decision models

Departamento de Estadística Pontificia, Universidad Católica de Chile Casilla 306, Santiago 22, Chile

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yadlin A. Marisa, “Construction of -variate distribution functions and applications to discrete decision models,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 1, pp. 7-16, 2000. https://doi.org/10.1155/S1173912600000018.